Skip to Main Content
Skip Nav Destination
GEOREF RECORD

Middle Ordovician conodonts from the Joachim Dolomite of eastern Missouri

Harold E. Andrews
Middle Ordovician conodonts from the Joachim Dolomite of eastern Missouri
Journal of Paleontology (1967) 41 (4): 881-901


ISSN: 0022-3360
EISSN: 1937-2337
Coden: JPALAZ
Serial Title: Journal of Paleontology
Serial Volume: 41
Serial Issue: 4
Title: Middle Ordovician conodonts from the Joachim Dolomite of eastern Missouri
Author(s): Andrews, Harold E.
Pages: 881-901
Published: 1967
Text Language: English
Publisher: Society of Economic Paleontologists and Mineralogists, Tulsa, OK, United States
Accession Number: 1967-020067
Categories: General paleontology
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: illus., table
N36°00'00" - N40°34'60", W95°45'00" - W89°04'60"
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2017, American Geosciences Institute. Reference includes data from Bibliography and Index of North American Geology, U. S. Geological Survey, Reston, VA, United States
Update Code: 1967
Close Modal

or Create an Account

Close Modal
Close Modal